Open Access
Translator Disclaimer
July, 1989 On the Onsager-Machlup Functional of Diffusion Processes Around Non $C^2$ Curves
Ofer Zeitouni
Ann. Probab. 17(3): 1037-1054 (July, 1989). DOI: 10.1214/aop/1176991255

Abstract

The Onsager-Machlup function, namely the fictitious density of diffusion paths in function space, is considered, where the density is evaluated around non $C^2$ curves, thus extending earlier results. The extension holds also for the case of diffusions evolving on a manifold.

Citation

Download Citation

Ofer Zeitouni. "On the Onsager-Machlup Functional of Diffusion Processes Around Non $C^2$ Curves." Ann. Probab. 17 (3) 1037 - 1054, July, 1989. https://doi.org/10.1214/aop/1176991255

Information

Published: July, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0696.60073
MathSciNet: MR1009443
Digital Object Identifier: 10.1214/aop/1176991255

Subjects:
Primary: 60G17
Secondary: 60J60 , 93E14

Keywords: Diffusion processes , fundamental solution , Onsager-Machlup functional

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.17 • No. 3 • July, 1989
Back to Top